정답이 있는 정신건강간호학 학습지

무료 인쇄용 정신건강간호학 학습지: 쉬운 문제부터 시험 수준까지 8문제, 정답표 포함. 인쇄하거나 PDF로 저장하세요.

교수자 안내: 수업에서 무료로 인쇄, 복사, 사용할 수 있습니다. 새 워크시트마다 값이 새로 바뀌고 별도의 정답이 함께 제공됩니다. 강의 페이지에 ExamProblems 링크를 걸어 주시면 감사하겠습니다.

이름: ____________________   날짜: ____________

1.쉬움

In adults, persistent depressive disorder (dysthymia) involves a depressed mood on most days for at least how long?

  1. A6 weeks
  2. B2 weeks
  3. C2 months
  4. D2 years
2.쉬움

According to Peplau, in which phase of the nurse–patient relationship are the rules, such as the time, place and length of meetings, agreed?

  1. ATermination phase
  2. BPre-interaction phase
  3. COrientation phase
  4. DWorking phase
3.쉬움

In obsessive-compulsive disorder, what is an obsession?

  1. AA repeated action done to reduce anxiety, such as checking a lock
  2. BA strong interest in a hobby that the person enjoys very much
  3. CA false belief that is held firmly despite clear evidence that it is untrue
  4. DA recurrent, unwanted thought, urge or image that causes anxiety
4.보통

An 86-year-old nursing home resident becomes acutely confused over two days. Which cause should be considered first?

  1. AThe normal ageing process
  2. BA first episode of schizophrenia caused by moving into the home
  3. CA sudden onset of Alzheimer's disease
  4. DAn infection such as a urinary tract infection, or a medicine side effect
5.보통

세로토닌 증후군을 시사하는 소견의 조합은 무엇인가요?

  1. A낮은 체온과 느린 심박수
  2. B항정신병약물 투여 후 며칠에 걸쳐 서서히 생기는 경직, 감소한 반사, 고열
  3. C약물 변경 후 몇 시간 안에 시작되는 초조, 발한, 떨림, 반사 항진, 간대성 경련
  4. D체중 증가와 입마름
6.보통

A patient intoxicated with phencyclidine (PCP) is agitated and has nystagmus and high blood pressure. Which nursing approach is best?

  1. AEncourage him to walk around the ward and join in activities to help burn off the drug
  2. BProvide a quiet, low-stimulation environment and keep staff and patient safe
  3. CPut him in a busy area so that staff can watch him more easily
  4. DTry to talk the patient down by discussing his feelings in detail
7.어려움

A nurse suspects that a patient is hiding his tablets in his cheek and later spitting them out. What is the best approach?

  1. ACheck his mouth after each dose, as policy allows, and explore why he does not want it
  2. BAccuse him in front of other patients so that he is embarrassed and stops
  3. CStop giving him his medicine at all, because he is not taking it anyway, and record that he refused
  4. DCrush all his tablets into his food without telling him
8.어려움

오피오이드 의존 치료를 받는 환자가 첫 부프레노르핀 용량을 투여받으려 합니다. 그는 2시간 전에 마지막으로 헤로인을 사용했습니다. 위험은 무엇인가요?

  1. A완전 작용제가 아직 작용 중일 때 투여하면 부프레노르핀이 촉발성 금단을 일으킬 수 있다
  2. B부프레노르핀이 헤로인에 더해져 호흡 억제를 동반한 위험한 오피오이드 과다복용을 일으킨다
  3. C부프레노르핀은 전혀 효과가 없다
  4. D위험이 없으며 즉시 투여해야 한다

정답표

  1. 1. D · 2 years
  2. 2. C · Orientation phase
  3. 3. D · A recurrent, unwanted thought, urge or image that causes anxiety
  4. 4. D · An infection such as a urinary tract infection, or a medicine side effect
  5. 5. C · 약물 변경 후 몇 시간 안에 시작되는 초조, 발한, 떨림, 반사 항진, 간대성 경련
  6. 6. B · Provide a quiet, low-stimulation environment and keep staff and patient safe
  7. 7. A · Check his mouth after each dose, as policy allows, and explore why he does not want it
  8. 8. A · 완전 작용제가 아직 작용 중일 때 투여하면 부프레노르핀이 촉발성 금단을 일으킬 수 있다

자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.